Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On torsion abelian groups quasi-projective over their endomorphism rings


Author: László Fuchs
Journal: Proc. Amer. Math. Soc. 42 (1974), 13-15
MSC: Primary 20K10
MathSciNet review: 0323919
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a torsion abelian group is quasi-projective over its endomorphism ring exactly if, for every prime p, its p-component is bounded or has an unbounded basic subgroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K10

Retrieve articles in all journals with MSC: 20K10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0323919-3
PII: S 0002-9939(1974)0323919-3
Keywords: Abelian torsion group, endomorphism ring, quasi-projective module
Article copyright: © Copyright 1974 American Mathematical Society